# SDR SWIA202511260604

- Difficulty date: June 4, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0755AFT BAGGAGE BAY UNDERFLOOR, BS 1031 - 1047, STRINGER 27L. THEIRS A BENT BRACKET.  (C-CHECK)  REMOVED AND REPLACED WITH NEW NEW BRACKET ON AFT BAGGAGE BAY UNDERFLOOR, IAW SRM 51-42-06-001-001-A01, REV 38 AND DWG MM670-36084, REV D. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY.
